# SDR DALA1119389877

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FUEL AUX TANK STRINGERS ARE CRACKED  2EA AS MARKED ON FWD FACE.  FOUND DURING TANK RE-INSTALLATION.   INSPECTION DETECTED 2EA CRACKS AT STRINGERS ABOVE 28L DETAIL I AND DETAIL II 26R, ASSET 09-182 CAL DOC 04/19/10, FABRICATED REPAIRS CHANNELS FWD CARGO COMPARTMENT.  FUEL AUX TANK LOWER STR FROM 7075-0 TO 7075-T6. BATCH #0001753973.
